# SDR ASAA2025051959040

- Difficulty date: May 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 29,142 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL PANEL HAS CORROSION IN MULITPLE SPOTS. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FWD CARGO DOOR SILL IAW B737-900ER SRM 51-40-02-0G-0W=1" O=056" R=.040 L=6" D=.016.
